# SDR COMA9610355

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12006631001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C INSPECTION, FOUND FUSELAGE INNER SKIN FOUND CORRODED AT PAX DOOR CUTOUT, BENEATH BOTTOM FWD DOOR CUTOUT REINFORCEMENT DOUBLER.  THE DAMGE WAS REPAIRED PER AERODESIGN REPORT NR 2118-1, REV IR, DATED 12-3-96.
